# SDR AWXA0000246

- Difficulty date: April 12, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 45,736 hours, 23,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 5893543050
- Condition: Leaking
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, R-1 WINDOW SEAL CAME LOOSE, SEAL WAS VISIBLE AND AIR COULD BE HEARD ESCAPING.  RESEALED WINDOW, PRESSURIZED CABIN TO 4.0.  NO LEAKS NOTED.  RECOMMENDATION:  REMAIN OPEN AND MONITOR.  WINDOW WAS REPLACED 10 APR 00 ON LP7637470.
